American Association for Clinical Chemistry; AACC.
This certificate program for laboratory professionals offers six courses aimed at enhancing participants' skills in establishing a just culture, identifying safety hazards, and assessing gaps in processes to reduce risks of specimen management errors.
This monthly selection reports on two pediatric deaths due to severe hyponatremia following postoperative fluid administration. Errors involving a missing dose clarification request, a related near miss, and medication name confusion are also described.
This monthly selection of medication error reports describes a case of misidentifying home medications for a hospitalized patient, how character space limitations in medication administration records may cause medication errors, and fatal misuse of a fentanyl patch on a child.
A man admitted to the hospital for elective surgery has blood drawn. Despite a policy for proper identification, the blood samples were all mislabeled with another patient's name. The error was discovered at the lab, and there was no harm to the patient.
Please select your preferred way to submit a case. Note that even if you have an account, you can still choose to submit a case as a guest. And if you do choose to submit as a logged-in user, your name will not be publicly associated with the case. Learn more information here.